Does Typhoid Vaccine Cause Fever in Babies?

Typhoid Vaccine

Yes, it is possible for the typhoid vaccine to cause a mild fever in babies and young children. Vaccines work by stimulating the immune system to produce a response against specific pathogens. This immune response can sometimes lead to mild side effects, including a low-grade fever, soreness at the injection site, or general fussiness.

The fever and other side effects after a vaccine are typically mild and temporary. They are signs that the body is building immunity to the targeted disease. It’s important to note that while these side effects can occur, they are generally considered to be much less severe than the actual illness the vaccine is designed to prevent.

If you’re concerned about your baby’s reaction to a typhoid vaccine or any other vaccine, it’s a good idea to discuss your concerns with your pediatrician or healthcare provider. They can provide guidance on what to expect after vaccination and offer recommendations for managing any side effects that may arise.

  • Recent Posts

  • Categories

  • Archives

  • Tags